Aa
A
A
A
Close
Women's Health: Postpartum Community
26.1k Members
6763424 tn?1426255108

Thrush in diaper /yeast diaper rash

Can anybody help me at all my baby has had a yeast diaper rash after I stop using the oral meds for her thrush
1 Responses
Avatar universal
We had thrush too, but we were given Nyastatin. Ask your doctor about it, if you haven't heard of it. It's an ointment.
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.